# SDR SABA020079

- Difficulty date: August 4, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N882CC
- Make and model: Dhav DHC8103
- Aircraft serial: 168
- Aircraft time: 32,819 hours, 29,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1305
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 882 FLIGHT 5020 FROM CLT TO TLH : DURING PREFLIGHT THE AIRCREW REPORTED THAT THE EMERGENCY FLOOR LIGHT AT ROW WOULD NOT TEST. MAINTENANCE REMOVED AND REPLACED BULBS. SYSTEM OPS CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
